# SDR IPXA11166097

- Difficulty date: April 8, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796065006
- Part serial: FH1269
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT OTBD FLAP LWR SKIN HAS EXTERNAL DENT WITH FILLER BUT NO EXTERNAL DOUBLER INSTALLED AT RIB 3A AND RIB 4 TRAILING EDGED.  ACCOMPLISHED REPAIR ON LT OTBD FLAP T/E LWR SKIN AT RIB 3A AND RIB 4 IAW EO A300-5750-25611-F, APPENDIX A.
